# SDR 05FDEA00029

- Difficulty date: January 6, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 22,634 hours, 10,773 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH AGING 9-AGING-INSPECTION.  NON-ROUTINE, FUSELAGE - REPAIR AT APPROX FS 69 STR 50 RT.  *S/D*  VERIFIED THAT THE EXISTING REPAIR WAS PERFORMED IAW SRM 53-10-12, FIG 225.
